Publications

Author

Title

Year sorteringsordning

Fulltext

Källberg, David
Seleznjev, Oleg

Estimation of entropy-type integral functionals
Communications in Statistics - Theory and Methods, 45(4): 887-905

2016

Download

Källberg, David
Leonenko, Nikolaj
Seleznjev, Oleg

Statistical estimation of quadratic Rényi entropy for a stationary m-dependent sequence
Journal of nonparametric statistics (Print), 26(2): 385-411

2014

-

Källberg, David

Nonparametric Statistical Inference for Entropy-type Functionals

2013

Download

Källberg, David
Leonenko, Nikolaj
Oleg, Seleznjev

Statistical inference for Rényi entropy functionals

2012

-


Page Editor: Anna Ivarsson

Print page